# SDR ASAA2019041429230

- Difficulty date: April 14, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR LEVEL BETWEEN FR69-FR70 STR23R LATERAL SHEAR TIE WEB CORRODED GROUNDED - YES. REMOVED CORRODED LATERAL SHEAR TIE WEB IN MAIN CABIN FLOOR LEVEL BETWEEN FR69-FR70 STR 23R (CORROSION WAS 100% MATERIAL LOSS PLUS 2 INCHES LENGTH) PER AIRBUS DWG 18D53474180 ISSUE Q AND SRM 51-42-11. DISCONNECTED WIRES TO 36MG MOTOR START RELAY PER AMM 38-31-36. INSTALLED NEW WEB PER DWG #18D53474180 ISSUE Q.1.
